# SDR UIEA2017071801237

- Difficulty date: July 18, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 84,757 hours, 22,014 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: False Activation
- Location: Equip Overheat
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT OVERHEAT EICAS ON TAKEOFF RAN QRH CHECKLIST AFTER 35 MINUTES LIGHT EXTINGUISHED,  GROUND TEMP 47C EQUIPMENT COOLING SYS OPS TESTED NORMAL IAW AMM 21-58-00/705-120-006.
